Skip to main content

Advanced Reasoning in Arithmetic Theories

Deliverables

Searching for OpenAIRE data...

Publications

Higher-Order Quantified Boolean Satisfiability

Author(s): Chistikov, Dmitry ; Haase, Christoph ; Hadizadeh, Zahra ; Mansutti, Alessio
Published in: Proceedings MFCS 2022, 241, 2022, Page(s) 33:1--33:15
Publisher: Schloss Dagstuhl -- Leibniz-Zentrum fur Informatik
DOI: 10.4230/lipics.mfcs.2022.33

On the Power of Ordering in Linear Arithmetic Theories

Author(s): Christoph Haase, Dmitry Chistikov
Published in: 47th International Colloquium on Automata, Languages, and Programming (ICALP 2020), 168, 2020, Page(s) 119:1--119:15
Publisher: Schloss Dagstuhl--Leibniz-Zentrum für Informatik
DOI: 10.4230/lipics.icalp.2020.119

Modal Logics and Local Quantifiers: A Zoo in the Elementary Hierarchy

Author(s): Raul Fervari, Alessio Mansutti
Published in: Proceedings FOSSACS 2022, 13242, 2022, Page(s) 305–324
Publisher: Springer
DOI: 10.1007/978-3-030-99253-8_16

On the Expressiveness of Büchi Arithmetic

Author(s): Christoph Haase, Jakub Rozycki
Published in: Foundations of Software Science and Computation Structures. FOSSACS 2021, 12650, 2021, Page(s) 310-323
Publisher: Springer
DOI: 10.1007/978-3-030-71995-1_16

On the Computation of the Zariski Closure of Finitely Generated Groups of Matrices

Author(s): Klara Nosan; Amaury Pouly; Sylvain Schmitz; Mahsa Shirmohammadi; James Worrell
Published in: Proceedings of ISSAC 2022, 1, 2022, Page(s) 129–-138
Publisher: ACM
DOI: 10.48550/arxiv.2106.01853

The Membership Problem for Hypergeometric Sequences with Rational Parameters

Author(s): Nosan, Klara; Pouly, Amaury; Shirmohammadi, Mahsa; Worrell, James
Published in: Proceedings of ISAAC 2022, 1, 2022, Page(s) 381--389
Publisher: ACM
DOI: 10.48550/arxiv.2202.07416

Quantifier elimination for counting extensions of Presburger arithmetic

Author(s): Dmitry Chistikov, Christoph Haase, Alessio Mansutti
Published in: Proceedings of FOSSACS 2022, 13242, 2022, Page(s) 225–243
Publisher: Springer
DOI: 10.1007/978-3-030-99253-8_12

Directed Reachability for Infinite−State Systems

Author(s): Michael Blondin; Christoph Haase; Philip Offtermatt
Published in: Tools and Algorithms for the Construction and Analysis of Systems, 12652, 2021, Page(s) 3-23
Publisher: Springer
DOI: 10.26226/morressier.604907f41a80aac83ca25ccf

On the Size of Finite Rational Matrix Semigroups

Author(s): Georgina Bumpus, Christoph Haase, Stefan Kiefer, Paul-Ioan Stoienescu, Jonathan Tanner
Published in: 47th International Colloquium on Automata, Languages, and Programming (ICALP 2020), 168, 2020, Page(s) 115:1--115:13, ISBN 978-3-95977-138-2
Publisher: Schloss Dagstuhl--Leibniz-Zentrum für Informatik
DOI: 10.4230/lipics.icalp.2020.115

On the Complexity of Inductively Learning Guarded Clauses

Author(s): Andrei Draghici, Georg Gottlob, Matthias Lanzinger
Published in: Proceedings of AAAI 2022, 36(5), 2022, Page(s) 5600-5607
Publisher: AAAI Press
DOI: 10.1609/aaai.v36i5.20500

Approaching Arithmetic Theories with Finite-State Automata

Author(s): Christoph Haase
Published in: Language and Automata Theory and Applications - 14th International Conference, LATA 2020, Milan, Italy, March 4–6, 2020, Proceedings, 12038, 2020, Page(s) 33-43, ISBN 978-3-030-40607-3
Publisher: Springer International Publishing
DOI: 10.1007/978-3-030-40608-0_3

On Deciding Linear Arithmetic Constraints Over p-adic Integers for All Primes

Author(s): Christoph Haase, Alessio Mansutti
Published in: 46th International Symposium on Mathematical Foundations of Computer Science (MFCS 2021), 202, 2021, Page(s) 55:1--55:20
Publisher: Schloss Dagstuhl -- Leibniz-Zentrum für Informatik
DOI: 10.4230/lipics.mfcs.2021.55

Geometric Decision Procedures and the VC Dimension of Linear Arithmetic Theories

Author(s): Dmitry Chistikov, Christoph Haase, Alessio Mansutti
Published in: Proceedings of LICS 2022, 2022, Page(s) 59:1--59:13, ISBN 9781450393515
Publisher: ACM
DOI: 10.1145/3531130.3533372